Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the ergodic mixing theorem
HTML articles powered by AMS MathViewer

by H. A. Dye PDF
Trans. Amer. Math. Soc. 118 (1965), 123-130 Request permission
References
  • Mahlon M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509–544. MR 92128
  • Jacques Dixmier, Les moyennes invariantes dans les semi-groupes et leurs applications, Acta Sci. Math. (Szeged) 12 (1950), 213–227 (French). MR 37470
  • —, Les algèbres d’opérateurs dans l’espace Hilbertien, Gauthier-Villars, Paris, 1957. N. Dunford and J. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958.
  • Paul R. Halmos, Lectures on ergodic theory, Publications of the Mathematical Society of Japan, vol. 3, Mathematical Society of Japan, Tokyo, 1956. MR 0097489
  • G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80 (1948), 167–190. MR 27868, DOI 10.1007/BF02393648
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70
  • Retrieve articles in all journals with MSC: 28.70
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 118 (1965), 123-130
  • MSC: Primary 28.70
  • DOI: https://doi.org/10.1090/S0002-9947-1965-0174705-8
  • MathSciNet review: 0174705